# SDR MWEA020557

- Difficulty date: September 13, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214130
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 930 FRAME AT THE RIGHT DORSAL FIN ATTACH ANGLE HAS A FASTENER PULLING THROUGH.  REMOVED 2 HI-LOKS FROM RIGHT SIDE, REAMED 2 HOLES, FABRICATED AND INSTALLED SLEEVE BUSHING.
